Best simultaneous approximations from a convex subset
Bull. Korean Math. Soc. 1996 Vol. 33, No. 2, 193-204
Sung Ho Park and Hyang Joo Rhee
Sogang University and Duksung Women's University
Abstract : We characterize best uniform approximations and best simultaneous approximations from a convex set in a finite dimensional subspace of continuous functions from a compact Hausdorff space to a normed linear space. In [3,4], we can find characterizations of best uniform approximations and best simultaneous approximations from finite dimensional subspaces of continuous functions. By the same argument in [3,4], we can give the desired characterization. We need some properties in [3].
Keywords : Best uniform approximation, Best simultaneous appro ximation
MSC numbers : 41A28
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd